# SDR KCSA201710231072

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N782CK
- Make and model: Boeing 747-4HQF
- Aircraft serial: 37304
- Aircraft time: 21,495 hours, 3,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK DOOR L1 THRESHOLD OVERHEAD EMERGENCY LAMP IS INOP AT STA 464 ON CEILING IN THE MAIN CARGO DECK.
